MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent orif surgery for fibular fracture and tibiofibular fixation with the plate.After the tibiofibular fixation, the surgeon unpack and took a look at the tibia screwdriver seemed the connecting part where the tibia screw was attached looked a little bent, so the surgeon had them manually push it in and straighten it.The sales rep asked them to insert it as it was, and when the tibial screw was buried in the correct position, the sales rep asked the surgeon to untie the suture thread and remove the driver attachment.It came out easily, but at the same time, the silver and gold tubes inside had come out.The surgeon and the sales rep judged the procedure to be difficult after that, so the surgeon had them remove the tibial screw and tried to assemble it with each tube, but it didn't work, so the surgeon used a different product and the surgery was completed successfully within 30mins of delay.Other than the patient's good bone quality, the surgeon didn't seem to have handled it particularly roughly, so it seemed like there was some kind of internal loosening, but the surgeon said there was a spare so it wasn't a problem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot: part: fgs-1100.Synthes lot # 23e016.Supplier lot # 23e016.Release to warehouse date: 01 nov 2023.Supplier: (b)(4).No ncr's generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
FIBULINK® SYNDESMOSIS REPAIR KIT/ TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22609541
Report Number8030965-2025-07511
Device Sequence Number9603735
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(10)23E016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number23E016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown